MAUDE Adverse Event Report: STRYKER SPINE-US 7.5X35 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 7.5X35 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482617535
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hospital retained device.
 
Event or Problem Description
A physician reported a fractured xia serrato polyaxial screw at s1 in a two-level construct.The device has been explanted.
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.  per follow up, there were no complications during initial surgery, patient did not fuse.Due to a lack of information and the device not being returned, the root cause of the reported event can not be determined.Potential causes include: high activity level of patient, poor bone quality of patient, overtightened construct, inadequate screw hole preparation during initial surgery.
 
Event or Problem Description

Brand Name
7.5X35 POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11564082
Report Number3005525032-2021-00011
Device Sequence Number4881693
Product Code NKB
UDI-Device Identifier07613327352542
UDI-Public07613327352542
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482617535
Device Catalogue Number482617535
Device Lot NumberB97195
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;